Alert archive / Indiana / River Flood Warnings in 2022
River Flood Warning 147, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 26, 2022, 10:02 AM CDT for Gibson County, Knox County, Indiana. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2022, 10:02 AM CDT (15:02 UTC)
- Expired
- Jul 28, 2022, 7:33 AM CDT
- In force
- 46 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gibson County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 28 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Hazleton (HAZI3).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
425
WGUS43 KIND 261502
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
1102 AM EDT Tue Jul 26 2022
...The National Weather Service in Indianapolis IN has issued a
Flood Warning for the following rivers in Indiana...
White River at Hazleton.
.Rainfall amounts 2 to over 3 inches the last 24 hours will continue
to produce minor flooding at Hazleton along the White River through
tonight. Additional Rainfall of an inch of more is expected today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC051-083-271200-
/O.NEW.KIND.FL.W.0147.220726T1502Z-220727T1200Z/
/HAZI3.1.ER.000000T0000Z.220727T0000Z.220727T1017Z.NO/
1002 AM CDT Tue Jul 26 2022 /1102 AM EDT Tue Jul 26 2022/
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...White River at Hazleton.
* WHEN...From this morning to tomorrow morning.
* IMPACTS...At 17.5 feet, Flood water is near or starting on
Pottsville Road. Low bottomlands are increasingly affected by
flood waters.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river will rise to 17.4 feet this evening. It
will then fall below flood stage late tonight to 13.3 feet
tomorrow evening. It will rise to 14.2 feet Thursday evening.
It will then fall again and remain below flood stage.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
MK5 follow-up statements
989
WGUS83 KIND 270134
FLSIND
Flood Statement
National Weather Service Indianapolis IN
934 PM EDT Tue Jul 26 2022
...The Flood Warning is extended for the following rivers in
Indiana...
White River at Hazleton.
.Rainfall amounts 2 to over 3 inches the last 24 hours will continue
to produce minor flooding at Hazleton along the White River through
tonight. Additional Rainfall of an inch of more is expected over the
next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC051-083-271645-
/O.EXT.KIND.FL.W.0147.000000T0000Z-220728T0600Z/
/HAZI3.1.ER.000000T0000Z.220727T0600Z.220727T1800Z.NO/
834 PM CDT Tue Jul 26 2022 /934 PM EDT Tue Jul 26 2022/
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...White River at Hazleton.
* WHEN...Until early Thursday morning.
* IMPACTS...At 17.0 feet, Lowest reading available from the Hazleton
Staff Gage. Since the 1930s the White River has moved from the
"old wellhouse" to several hundred yards from the "old
wellhouse". The river returns to the "old wellhouse" around 17 to
17.5 feet.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 3.6 feet
Friday, August 05.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
KH400
WGUS83 KIND 270856
FLSIND
Flood Statement
National Weather Service Indianapolis IN
456 AM EDT Wed Jul 27 2022
...The Flood Warning continues for the following rivers in Indiana...
White River at Hazleton.
.Rainfall amounts 2 to over 3 inches the last 24 hours will continue
to produce minor flooding at Hazleton along the White River through
tonight. Additional Rainfall of an inch of more is expected over the
next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC051-083-280000-
/O.CON.KIND.FL.W.0147.000000T0000Z-220728T0600Z/
/HAZI3.1.ER.000000T0000Z.220727T1200Z.220727T1800Z.NO/
356 AM CDT Wed Jul 27 2022 /456 AM EDT Wed Jul 27 2022/
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...White River at Hazleton.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 17.0 feet, Lowest reading available from the Hazleton
Staff Gage. Since the 1930s the White River has moved from the
"old wellhouse" to several hundred yards from the "old
wellhouse". The river returns to the "old wellhouse" around 17 to
17.5 feet.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 3.6 feet Friday,
August 05.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
Eckhoff669
WGUS83 KIND 271606
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1206 PM EDT Wed Jul 27 2022
...The Flood Warning is extended for the following rivers in
Indiana...
White River at Hazleton.
.Heavy rains over recent days combined with rainfall Wednesday
morning allows for flooding to continue along the White River near
Hazleton. Additional flooding along main stem rivers looks unlikely,
but brief flooding is possible later this week as additional rain
falls on the lower White basin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC051-083-280715-
/O.EXT.KIND.FL.W.0147.000000T0000Z-220728T1648Z/
/HAZI3.1.ER.000000T0000Z.220727T1800Z.220728T0448Z.NO/
1106 AM CDT Wed Jul 27 2022 /1206 PM EDT Wed Jul 27 2022/
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...White River at Hazleton.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 17.5 feet, Flood water is near or starting on
Pottsville Road. Low bottomlands are increasingly affected by
flood waters.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river will fall below flood stage late this
evening to 11.7 feet early Friday morning. It will then below
flood stage late this evening to 11.7 feet early Friday
morningto 11.7 feet early Friday afternoon. It will fall to
9.4 feet early Sunday morning. It will then to 9.4 feet early
Sunday morning to 9.4 feet Sunday morning. It will fall to
9.4 feet early Sunday morning.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
AW962
WGUS83 KIND 271618
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1218 PM EDT Wed Jul 27 2022
...The Flood Warning continues for the following river in Indiana...
White River at Hazleton.
.Heavy rains over recent days combined with rainfall Wednesday
morning allows for flooding to continue along the White River near
Hazleton. Additional flooding along main stem rivers looks unlikely,
but brief flooding is possible later this week as additional rain
falls on the lower White basin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC051-083-280730-
/O.CON.KIND.FL.W.0147.000000T0000Z-220728T1648Z/
/HAZI3.1.ER.000000T0000Z.220727T1800Z.220728T0448Z.NO/
1118 AM CDT Wed Jul 27 2022 /1218 PM EDT Wed Jul 27 2022/
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...White River at Hazleton.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 17.5 feet, Flood water is near or starting on
Pottsville Road. Low bottomlands are increasingly affected by
flood waters.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river will fall below flood stage late this
evening to 11.7 feet early Friday morning. It will then below
flood stage late this evening.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
AW001
WGUS83 KIND 281233
FLSIND
Flood Statement
National Weather Service Indianapolis IN
833 AM EDT Thu Jul 28 2022
...The Flood Warning is cancelled for the following rivers in
Indiana...
White River at Hazleton.
.The White River at Hazleton has fallen below flood stage, bringing
an end to flooding on the lower White.
INC051-083-281345-
/O.CAN.KIND.FL.W.0147.000000T0000Z-220728T1233Z/
/HAZI3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
733 AM CDT Thu Jul 28 2022 /833 AM EDT Thu Jul 28 2022/
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the White River at Hazleton.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river has fallen below flood stage and will
continue to fall to below 11.0 feet Friday night.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
3852 8755 3854 8744
$$
CPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 26, 9:00 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 26, 9:00 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1000 AM EDT Tue Jul 26 2022 .Forecast Update... Issued at 959 AM EDT Tue Jul 26 2022 Ongoing heavy rainfall event occurring across much of the Ohio Valley from Southern Indiana to Central Missouri this morning. A stalled out west-east boundary across the region has been the focus for heavy rain and storm development overnight through this early morning. A very saturated environment with PW over 2 inches (2-2.5 standard deviations above normal) combined with parallel westerly flow along the stationary boundary and a 40-50 kt low level jet has lead to widespread heavy rain across the same areas that have already received 4-7 inches of rain over the past few days. The bullseye for highest precipitation amounts has been across far SW Indiana around Knox and Davies counties where an additional 2-3 inches has fallen as of 9 AM. Elsewhere across the CWA, a general 1- 3 inches has fallen across far South Central Indiana while areas along and north of the I-70 corridor have missed out on significant rainfall from this event. Over the next few hours, expect moderate to heavy rain to persist across South Central Indiana. As the low level jet weakens through the rest of the morning, expect moisture transport into the region to slowly wane leading to gradually decreasing rainfall rates. Hi- res guidance indicates that much of the rain will continue to weaken and decrease in coverage into the early afternoon hours, giving saturated areas a brief break in the rain. Given thick clouds and widespread precipitation expect temperatures to remain below average in the upper 60s to mid 70s. && .Short Term...(Today through Wednesday) Issued at 302 AM EDT Tue Jul 26 2022 ....FLOOD WATCH IN EFFECT FOR SOUTHWEST CENTRAL INDIANA THROUGH EARLY THIS AFTERNOON... * Periods of rain will continue into Wednesday, mainly south. * Training of convective cells could lead to heavy rain amounts and flooding southwest today. A surface front will meander around the Ohio River through the short term. Upper waves and jet streaks will interact with this front and a moist atmosphere to bring rain to the area at times through the period. Clouds and rain will keep temperatures below normal. Early this morning through Today... Radar early this morning shows showers and thunderstorms moving from Missouri into south central Illinois. These are moving east southeast toward central Indiana. An 850mb jet of 30-40kt is producing convergence and lift for the convection, and the right entrance region of an upper jet streak to the north is adding to the forcing. Precipitable water values are around 2 inches. These features will persist and move east through the morning hours today. The focus for the forcing will be across the southern forecast area, with best forcing in the far south. Will go with high PoPs there, with a relatively quickly lowering of PoPs farther north in the forecast area. With the source of convection remaining west of the area early before moving into the area later in the morning, training is likely across the southwest forecast area. Wet bulb zero heights around 14,000FT will promote warm rain processes. HREF probability matched means show that there is potential for over 2 or even 3 inches of rain by the end of today southwest. Portions of the southwest forecast area have already seen heavy rain recently. Thus, given these, will keep the Flood Watch going. The far north and east portions of the watch may not have as high as a flood threat, but am not confident enough to remove at this time. With the surface front to the south of the area, overall instability will be limited. Feel that odds of severe storms are low, but some gusty winds with the heavier rain in the far southwest will be possible. During the afternoon the 850mb jet weakens, and the upper jet streak will have moved east. With the loss of forcing, will diminish PoPs. Clouds and rain will keep temperatures cool, with highs mainly in the 70s. Tonight... The evening should be pretty quiet across central Indiana with limited forcing around. However, during the overnight, 850mb winds will increase once again, and another upper jet streak will move in from the northwest. There is some question on just how strong the low level jet will get, and the arrival of the upper jet comes late in the night though. Plentiful moisture will continue. The position of the jets will put best forcing across the southern forecast area once again, so will have likely PoPs there overnight, with lower PoPs north. Models are less bullish with rainfall amounts tonight, but over a half inch is possible across the southwest. Will have to keep an eye on what amounts are received today and later model runs of rainfall in case another flood watch may be needed tonight. Clouds and a humid atmosphere will keep lows around 70 tonight. Wednesday... The 850mb winds will diminish again during the day Wednesday, but some upper forcing will continue with an impulse moving through the upper flow. Will continue with likely PoPs in the morning, but will diminish during the afternoon as overall forcing moves off to the east. Enough heating may occur in the breaks in the clouds and rain during the afternoon for some better heating to occur. This will bring highs back into the lower 80s, but also bring the threat for a few stronger storms across the area. && .Long Term...(Wednesday night through Monday) Issued at 302 AM EDT Tue Jul 26 2022 Wednesday night through Thursday night... An upper low across southern Canada and an elongated upper high across the south will likely keep zonal flow aloft in place through late Thursday. This should allow the active weather pattern to continue with more upper level impulses moving through central Indiana. Expect a weak cold front to push through Wednesday evening and stall across the region overnight as mean flow becomes parallel to it. Showers and storms are expected to develop upstream along this surface boundary in a corridor of greater forcing/moisture late Wednesday night. Any storms that develop will propagate along the west-east oriented surface front and move through central Indiana. Heavy rain will be a concern due to the potential for training storms over saturated grounds. High PWATs and high freezing levels could further enhance the flooding threat as warm rain processes may result in high rainfall rates. Friday through Saturday... By Friday morning, an elongated vorticity lobe associated with the upper low over southern Canada will move south and help to push the front out of the area. NW flow behind the front along with surface high pressure building in should result in dry weather through the first half of the weekend. Look for below average highs in the upper 70s to lows due to NW flow. Cold air advection could drop overnight lows into the upper 50s to near 60. Dewpoints should drop into the upper 50s, making it feel quite comfortable for the start of the weekend Saturday night through Monday... Confidence is rather low for the end of the long term period due to model ambiguity. Ensembles suggest a warm front will lift northward into Central Indiana either Sunday or Monday. Decided to keep chance POPs in the forecast for the end of the long term as showers and storms will be possible ahead of this front. At this time, temperatures are expected to be slightly below average. && .Aviation...(12Z TAF Issuance) Issued at 604 AM EDT Tue Jul 26 2022 Impacts: * IFR conditions developing at southern sites with MVFR developing elsewhere today. * MVFR conditions will persist into Wednesday. * Rain at times across most sites. Isolated thunder south. Discussion: A system will bring rain and isolated thunderstorms to the area into early afternoon before coverage diminishes. More rain will then develop overnight tonight into Wednesday. Rain will persist longest at KHUF/KBMG today. Coverage of thunder will be too low to mention in the TAFs. As the atmosphere saturates, conditions will lower to MVFR all areas today, and these conditions will persist into Wednesday. IFR will develop for a period from late morning and into the afternoon at KHUF and KBMG. Winds will remain less than 10kt and will vary in direction. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for INZ051>053-060>062- 067>070. && Update...CM Short Term...50 Long Term...Melo Aviation...50
Hazardous weather outlook, Jul 26, 2:47 AM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 347 AM EDT Tue Jul 26 2022 INZ051>053-060>062-067>070-270800- Vigo-Clay-Owen-Sullivan-Greene-Monroe-Knox-Daviess-Martin-Lawrence- Including the cities of Terre Haute, Brazil, Spencer, Gosport, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 347 AM EDT Tue Jul 26 2022 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This hazardous weather outlook is for portions of southwest and southern central Indiana. .DAY ONE...Today and Tonight. Heavy rain and flooding will be possible today, mainly this morning and across areas that received heavy rain Sunday night. Thunderstorms are possible today and tonight. Storms may produce gusty winds and additional locally heavy rain. Lightning is a threat from any thunderstorm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible at times Wednesday into Thursday night and again around Sunday and Monday. Isolated strong to severe storms will be possible Wednesday. The primary hazards are isolated damaging winds and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding observed. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>049-054>057-063>065-071-072-270800- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus, Greensburg, Seymour, and North Vernon 347 AM EDT Tue Jul 26 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. A few thunderstorms are possible. Severe storms are not expected. Lightning and heavy rain are possible with any storm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible Wednesday into Thursday night and again on Monday. Isolated strong to severe storms will be possible Wednesday. The primary hazards are isolated damaging winds and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 26, 8:33 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HEAVY RAIN 1 NNE OAKTOWN 38.89N 87.43W
07/26/2022 M2.19 INCH KNOX IN CO-OP OBSERVER
AUTOMATED WEATHER STATION.
&&
MKLocal storm report, Jul 26, 8:40 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
940 AM EDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM HEAVY RAIN BEDFORD 38.86N 86.49W
07/26/2022 M2.73 INCH LAWRENCE IN CO-OP OBSERVER
&&
MKLocal storm report, Jul 26, 8:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 AM EDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HEAVY RAIN WASHINGTON 38.66N 87.17W
07/26/2022 M2.01 INCH DAVIESS IN CO-OP OBSERVER
&&
MKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:36 AM CDT | Areal Flood Advisory | IND | Daviess, Knox, Sullivan | 3 hr |
| Jul 26, 7:41 AM CDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Sullivan | 5 hr |
Nearby
River Flood Warnings in Indiana, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.